# SDR FDEA201604261376

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK, BETWEEN FRAME 26 & 27, -Y1456 CORRODED.  BLENDED AREA CORRODED & FOUND TO BE OUT OF LIMITS IAW SRM 53-10-13 FIG 102.  REMOVED SECTION OF SEAT TRACK & FIVE EACH SPLICES IAW SRM 51-40-21.  FABRICATED NEW SECTION OF SEAT TRACK PN A53274005-SFS-DAP IAW SRM 53-10-16.  INSTALLED SEAT TRACK & FIVE EACH SPLICES & TWO EACH NEW SPLICES, PN R5327049020000, IAW SRM 51-40-21.  TOP COATED FASTENERS IAW SRM 51-75-10.  MAJOR REPAIR.
